Please use this identifier to cite or link to this item: http://ea.donntu.edu.ua:8080/jspui/handle/123456789/21458
Title: Об асимптотических свойствах функций Лежандра
Authors: Волчкова, Н.П.
Issue Date: 2012
Citation: Тезисы докладов VII научной конференции студентов и аспирантов "Современные проблемы математики и ее приложения в естественных науках и информационных технологиях"2012. Харьков, с. 21-22.
URI: http://ea.donntu.edu.ua/handle/123456789/21458
Appears in Collections:Матеріали конференцій і семінарів кафедри "Вища математика" ім.В.В.Пака

Files in This Item:
File Description SizeFormat 
Волчкова_Харьков_.pdf70,13 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.